# SDR A6WA201240782

- Difficulty date: August 12, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SILL CORRODED AROUND NUT PLATES FLAGGED.  REMOVED UNSERVICEABLE SECTION OF CARGO BAY FLOOR SILL AND INSTALLED SERVICEABLE SECTION OF CARGO BAY FLOOR SILL IAW REO 601R-53-61-690, REV D, SRM 51-42-06, 51-42-13, 51-42-21.
